Thank you for answering my request. My son's gastro dr. did
increase his Reglan dosage to 3x a day. plus Symax sl for stomach cramps. This only bothered him a couple of days so he's not taking med. He has had mouth ulcers for last 3 weeks which have progressively increased. The gastro dr. had us call the gp who put him on a dental paste. Is this something that goes along with gastroparesis or could it be from the EGD? We get one step closer to getting better and something else develops! The dr. also said he would do a gastro emptying test if nausea not better in a week after increased dosage. So far the nausea the same.Could Reglan be causing mouth ulcers? This is very frustrating. Thank you for all your help.
Dear Cindi R,
Neither Reglan or gastroparesis is associated with mouth ulcers. List of possible explanations includes: trauma i.e. biting area, apthous ulcers ( seen in association with Crohn's disease). viral infection.
Thisinformation is presented for edducational purposes only. Ask specific questions to your personal physician. We would be happy to see you in the Division of Gastroenterology at Henry Ford Health System if you would like a second opinion. You can arrange an appoinment with Dr. fogel, one of our experts in Gastrointestinal disease, by calling our Physician referral Line at (800) 653-6568.
*keywords: oral ulcers
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.